I'm new to this site or any forum for that matter, but I seem to be having some new complications and was wondering what you think. I will be 42 next week. I was diagnosed with AH almost 2 years ago. I'm presently stepping off my pregnisone, now at 10mg and my blood test have been great. I also take asamithine? Anyway, I recently had a upper respitory infect and the gave me a z-pac. Now I have sweeling in my right leg and foot, no pain, but very swollen. It almost looks broken. Also, my unire has a very amonia (ammonia)-like smell. Has anyone else had problems like this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.